<< Previous Issue Journal of the Korean Mathematical Society (Vol. 36, No. 2) Next Issue >>
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 243—445
Coincidence of maps between surfaces
Daciberg L. Goncalves
MSC numbers : Primary 55M20; Secondary 55M25, 57N75
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 243—256
Sharp Moser-Trudinger inequalities
Meelae Kim
MSC numbers : 4.60E+36
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 257—266
A Diophantine construction of an exact algebraic formula for graded partition functions
Sun T. Soh
MSC numbers : 11P81, 14M10, 14N10
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 267—298
The convergenece of finite difference approximations for singular two-point boundary Value Problems
H. Y. Lee, J. M. Seong, and J. Y. Shin
MSC numbers : 65L12, 65L10
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 299—316
Optimal problem for retarded semilinear differential equations
Dong-Gun Park, Jin-Mun Jeong, and Weon-Kee Kang
MSC numbers : Primary 35B37; Secondary 93C20
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 317—332
Constructions for sparse row-orthogonal matrices with a full row
Gi-Sang Cheon, Se-Won Park, and Han-Guk Seol
MSC numbers : Primary 05A15; Secondary 65F25
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 333—344
A matrix theorem and further improvement of the Stiles' subseries theorem
Won-Sok Yoo
MSC numbers : 40B05, 40A30
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 345—354
Multiplicity results of ordered positive solutions for semilinear elliptic problems on $R^n$
Bongsoo Ko and Yong-Hoon Lee
MSC numbers : 35J25, 34B15
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 355—367
On $LI$-ideals and prime $LI$-ideals of lattice implication algebras
Young-Bae Jun
MSC numbers : 03G10, 06B10, 54E15
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 369—380
Discrete Sobolev orthogonal polynomials and second order difference equations
H. S. Jung, K. H. Kwon, and D. W. Lee
MSC numbers : 33C45
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 381—402
Linear stability of a periodic orbit of two-ball linear systems
Dong-Pyo Chi and Sunbok Seo
MSC numbers : 70F35
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 403—419
Projective representations of wreathed 2-groups
Kilsoo Chun and Seung-Ahn Park
MSC numbers : 20C25
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 421—430
Bypaths in local tournaments
Yubao Guo
MSC numbers : 05C20, 05C38
J. Korean Math. Soc. 1999 Vol. 36, No. 2, 431—445

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd